Combined pill and periods! Watch

Anonymous #1
#1
Report Thread starter 3 weeks ago
#1
I’ve always suffered with quite heavy periods and horrific stomach cramps but went on to the levest pill to try and control this along with relieve it. Since going on I’ve felt amazing and have done for a year but now I’m back to having horrendous cramps and periods that make me unable to do anything
Can anyone try and explain x
Posted on the TSR App. Download from Apple or Google Play
reply
hallamstudents
  •  Official Rep
Badges: 15
Rep:
?
#2
Report 3 weeks ago
#2
(Original post by Anonymous)
I’ve always suffered with quite heavy periods and horrific stomach cramps but went on to the levest pill to try and control this along with relieve it. Since going on I’ve felt amazing and have done for a year but now I’m back to having horrendous cramps and periods that make me unable to do anything
Can anyone try and explain x
I don't know the science behind it but I think you should consider changing pills or using an alternative form of contraception to alleviate the cramps! Am I right in assuming that the pill you're on has the 7day break in between packets?

Lucy
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Do you give blood?

Yes (35)
11.15%
I used to but I don't now (11)
3.5%
No, but I want to start (113)
35.99%
No, I am unable to (69)
21.97%
No, I chose not to (86)
27.39%

Watched Threads

View All
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise